PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 1 | 21-34
Tytuł artykułu

Dynamics of a two sex population with gestation period

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate a mathematical model of population dynamics for a population of two sexes (male and female) in which new individuals are conceived in a process of mating between individuals of opposed sexes and their appearance is postponed by a period of gestation. The model is a system of two partial differential equations with delay which are additionally coupled by mathematically complicated boundary conditions. We show that this model has a global solution. We also analyze stationary ('permanent') solutions and show that such solutions exist if the model parameters satisfy two nonlinear relations.
Rocznik
Tom
27
Numer
1
Strony
21-34
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-01-15
Twórcy
  • Dipartimento di Matematica 'Ulisse Dini', Università di Firenze, Viale G. B. Morgagni 67/A, 50134 Firenze, Italy
  • Department of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] G. Busoni and S. Matucci, Population dynamics with delay, Studi Urbinati I (1997), 119-137 (paper presented at the meeting 'La matematica nei problemi dell'ambiente, della biologia e della medicina', Urbino, 1996).
  • [2] K. P. Hadeler, Pair formation models with maturation period, J. Math. Biology 32 (1993), 1-15.
  • [3] L. Teglielli, Dinamica di popolazioni a due sessi, Ricerca di soluzioni per sistenti, Università di Firenze, 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.